# SDR CALA2017120804348

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 79,412 hours, 7,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 F/A EMERGENCY FLASHLIGHT BATTERY INOP. REMOVED AND REPLACED BATTERY ASSY AT L1 F/A EMERGENCY FLASHLIGHT ASSY.OPS NORMAL.
